海量图书期刊资源,随时随地畅享阅读乐趣
Potentially toxic serum lidocaine concentrations following spray anesthesia for bronchoscopyL. Labedzki; H. R. Ochs; D. R. Abernethy; D. J. Greenblatt · 1983
ICRPG measurement uncertainty model for liquid rocketsABERNETHY, R. B.; COLBERT, D. L.; POWELL, B. D. · Journal of Spacecraft and Rockets · 1970
Guanidinoacetate methyltransferase deficiency masquerading as a mitochondrial encephalopathyA. A. M. Morris; R. E. Appleton; B. Power; D. M. Isherwood; L. J. Abernethy; R. W. Taylor; D. M. Turnbull; N. M. Verhoeven; G. S. Salomons; C. Jakobs · 2007
EFFECT OF VERAPAMIL ON LIDOCAINE PHARMACOKINETICS AND DYNAMICS IN CONSCIOUS DOGSChelly, J. E.; Hill, D. C.; Merin, R. G.; Dlewati, A.; Abernethy, D. R. · Anesthesia & Analgesia · 1987
Ranitidine Does Not Impair Oxidative or Conjugative MetabolismABERNETHY, D. R.; GREENBLATT, D. J.; ESHELMAN, F. N.; SHADER, R. I. · Survey of Anesthesiology · 1984
Ranitidine Does Not Impair Oxidative or Conjugative MetabolismAbernethy, D. R.; Greenblatt, D. J.; Eshelman, F. N.; Shader, R. I. · Obstetric Anesthesia Digest · 1984
EFFECT OF LIDOCAINE ON VERAPAMIL PHARMACOKINETICS IN DOGSDlewati, A.; Hill, D. C.; Chelly, J. E.; Abernethy, D. R.; Merin, R. G. · Anesthesiology · 1986
Trichinella pseudospiralis In manJ.R.H. Andrews; R. Ainsworth; D. Abernethy · 1993
Vascular parkinsonism: what makes it different?Gupta, D.; Kuruvilla, A. · Postgraduate Medical Journal · 2011
Extrinsic duodenal obstruction and halitosis.Stephenson, B. M.; Rees, B. I. · Postgraduate Medical Journal · 1990
Differential diagnosis of common tremor syndromesBhidayasiri, R · Postgraduate Medical Journal · 2005
Infantile nephrotic syndromeNagi, N. A.; Nouri, L. · Postgraduate Medical Journal · 1974
Superior mesenteric artery syndrome.Ahmed, A. R.; Taylor, I. · Postgraduate Medical Journal · 1997
Marburg virus diseaseMartini, G. A. · Postgraduate Medical Journal · 1973
Gene therapy in clinical medicineSelkirk, S M · Postgraduate Medical Journal · 2004
Neuromyelitis optica: an overviewNandhagopal, R.; Al-Asmi, A.; Gujjar, A. R. · Postgraduate Medical Journal · 2010